Lithuanian Mathematical Journal

, Volume 46, Issue 4, pp 459–474

On a sum involving Fourier coefficients of cusp forms

Authors

  • A. Sankaranarayanan
    • School of MathematicsTata Institute of Fundamental Research
Article

DOI: 10.1007/s10986-006-0042-y

Cite this article as:
Sankaranarayanan, A. Lith Math J (2006) 46: 459. doi:10.1007/s10986-006-0042-y

Abstract

We improve the existing upper bound for the quantity |∑ nx a(n 2)|, where a(n 2) is the n 2th Hecke eigenvalue of a normalized holomorphic cusp form (Hecke eigenform) of the full modular group SL(2, ℤ), whenever the weight of the original holomorphic cusp form (Hecke eigenform) lies in a certain range.

Keywords

Rankin-Selberg zeta-function symmetric square L-functions mean-value theorems

Copyright information

© Springer Science+Business Media, Inc. 2006